Just got these pills 15mg but they've made me toss and turn fidget and restless (3days on them so far) in bed plus I feel hellish the next morning as well. Please help
Many years ago mirtazapine came with the warning that it may cause "restless legs syndrome" but it's not these days. It's a condition that most find hard to describe, you sound to have a similar issue. I guess that your doctor prescribed mirtazapine to for depression and to aid with sleep. You should report back to your doctor because any restlessness from this med is an adverse reaction. Did you have these sensations in your legs before at any stage?
Hello 21sandy. If you read the other comments on here you will see that others have issues taking this medication. It will not help with your legs in my opinion because it causes me to have heavy and tired legs already. I take 45 mg at night and I wake up feeling pretty crappy. I too feel restless in bed and I have put on nearly 10 kilos in weight, which is one of the side effects they list. you can look up all of the side effects for yourself and then decide if you want to continue taking mirtazapine. I will be talking to the psychiatrist about my leg muscle problems. I am not happy to have to go through all of this and I wish they would explain side effects to me before putting me on such a bad medication!. I wish you well and say to you do not put up with feeling like you do. There are other medications I am sure that will be more beneficial for us all who suffer on it.
- Mirtazapine Information for Consumers
- Mirtazapine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirtazapine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Apr 2012 • 3 answers
Posted 26 Mar 2014 • 1 answer
Posted 22 Mar 2016 • 10 answers
Chronic - My legs always feel so heavy and tired. I am 47 and feel like I am 80 my feet occasionally
Posted 17 Aug 2017 • 0 answers
Posted 16 Dec 2017 • 6 answers